Abstract and Applied Analysis, ( ISI ), Volume (2010), No (1), Year (2010-4) , Pages (1-13)

Title : ( On Regularized Quasi-Semigroups and Evolution Equations )

Authors: Mohammad Janfada ,

Citation: BibTeX | EndNote


We introduce the notion of regularized quasi-semigroup of bounded linear operators on Banach spaces and its infinitesimal generator, as a generalization of regularized semigroups of operators. After some examples of such quasi-semigroups, the properties of this family of operators will be studied. Also some applications of regularized quasi-semigroups in the abstract evolution equations will be considered. Next some elementary perturbation results on regularized quasisemigroups will be discussed.


, Regularized Quasi-Semigroups, Evolution Equations, Cauchy problem
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Janfada, Mohammad},
title = {On Regularized Quasi-Semigroups and Evolution Equations},
journal = {Abstract and Applied Analysis},
year = {2010},
volume = {2010},
number = {1},
month = {April},
issn = {1085-3375},
pages = {1--13},
numpages = {12},
keywords = {Regularized Quasi-Semigroups; Evolution Equations; Cauchy problem},


%0 Journal Article
%T On Regularized Quasi-Semigroups and Evolution Equations
%A Janfada, Mohammad
%J Abstract and Applied Analysis
%@ 1085-3375
%D 2010